Bracciali, Cleonice F. [UNESP]Silva, Jairo S. [UNESP]Sri Ranga, A. [UNESP]2018-12-112018-12-112015-11-15Applied Mathematics and Computation, v. 271, p. 820-831.0096-3003http://hdl.handle.net/11449/172131We consider nontrivial probability measures, obtained as simple modifications of the Lebesgue measure, which include mass points at z=1 and z=i. The orthogonal polynomials, para-orthogonal polynomials and Toeplitz matrices associated with these measures are presented.820-831engChain sequencesOrthogonal polynomials on the unit circlePara-orthogonal polynomialsExplicit formulas for OPUC and POPUC associated with measures which are simple modifications of the Lebesgue measureArtigo10.1016/j.amc.2015.09.067Acesso aberto2-s2.0-849440813492-s2.0-84944081349.pdf83003224526224670000-0002-6823-4204